# SDR AALA201703229010

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 13,774 hours, 2,195 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE256001
- Part serial: FR8068
- Condition: Low Pressure
- Location: R4 Door
- Part time: 13,774 hours, 2,195 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR BOTTLE HAD LOW PRESSURE DURING DEPARTURE.  SERVICED THE DOOR ASSIST BOTTLE.
